Drexel dragonThe Math ForumDonate to the Math Forum



Search All of the Math Forum:

Views expressed in these public forums are not endorsed by Drexel University or The Math Forum.


Math Forum » Discussions » sci.math.* » sci.math.independent

Topic: HOPE RESEARCH PUBLISHED ON RIEMANNS HYPOTHESIS/ PRIME NUMBER
Replies: 4   Last Post: Jul 6, 2012 8:29 PM

Advanced Search

Back to Topic List Back to Topic List Jump to Tree View Jump to Tree View   Messages: [ Previous | Next ]
Inverse 18 Mathematics

Posts: 171
Registered: 7/23/10
Re: HOPE RESEARCH PUBLISHED ON RIEMANNS HYPOTHESIS/ PRIME NUMBER
Posted: Jul 5, 2012 11:18 AM
  Click to see the message monospaced in plain text Plain Text   Click to reply to this topic Reply

On Monday July 2, 2012 5:48 pm, (unknown) wrote:
> Prime numbers 2012 J Am Sci 2012;8(7):329-324
>
> Complete solution to the half-line for Prime number divergence, so called Riemanns hypothesis which is a spiral (to be proven later). Remember Inverse 19. Your mathematics was dead long time ago
>
> Hope research "in the grace of our Lord Jesus Christ


I just read your article and it's amazing! I can't believe what I've read. I can't believe any serious journal would publish such crap!

There is no proof, only lists of numbers, the same lists you've been spamming for years. No description about how you choose the operations you applied. Even worse, you hide behind arguments like "This is a basic deduction of our 1:3 axiom mathematics, not discussed here because of the complexity". This IS the place to discuss such complexity and you avoid it. This means that a) you believe we're idiots or b) you don't know what you're talking about. I'd put my money on b).

I couldn't stop laughing when I read the part about the "non-offset mathematical Pi value". This is to die for... You only demonstrate that you can be close to Pi, not that Pi is the value you showed.

I didn't know much about the Journal of American Science. From my point of view, this journal has no credibility.



Point your RSS reader here for a feed of the latest messages in this topic.

[Privacy Policy] [Terms of Use]

© Drexel University 1994-2014. All Rights Reserved.
The Math Forum is a research and educational enterprise of the Drexel University School of Education.